MAUDE Adverse Event Report: ARTHREX, INC. OBTURATOR FOR AR-6550, AR-6567, AR-6570; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. OBTURATOR FOR AR-6550, AR-6567, AR-6570; ORTHOPEDIC MANUAL SURG INSTR
Model Number OBTURATOR FOR AR-6550, AR-6567, AR-6570
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 10/25/2023, it was reported by a sales representative via (b)(4) that an ar-6549q obturator would not fit down the commutation of 7x7 cannula and would stop around 2/3 way down.The device was tried on several cannulas.This was discovered during a rotator cuff procedure.The case was completed by using a new device with no patient harm.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 -one unpackaged ar-6549q obturator lot: 0072220 was received for investigation.-visual evaluation noted no problems with the device.-functional testing was performed by inserting the ar-6549q obturator into an ar-6550 twist-in cannula and it was found that the obturator was able to be completely inserted and would sit flush against the twist-in cannula.-no problem found.-refer to investigation photos.-complaint allegation is not confirmed.

Brand Name
OBTURATOR FOR AR-6550, AR-6567, AR-6570
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18182304
Report Number1220246-2023-08837
Device Sequence Number12675783
Product Code LXH
UDI-Device Identifier00888867402768
UDI-Public00888867402768
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOBTURATOR FOR AR-6550, AR-6567, AR-6570
Device Catalogue NumberAR-6549Q
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2023
Supplement Date Received by Manufacturer07/31/2024
Initial Report FDA Received Date11/21/2023
Supplement Report FDA Received Date08/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown